Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 137, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2007, 9:26 PM EDT for Franklin County, Virginia. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 9:26 PM EDT (01:26 UTC)
- Expired
- Jun 19, 2007, 10:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
County Franklin County, VA
The radar
The Roanoke radar (KFCX), 32 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:00 PM EDT | TSTM WND DMG | Rocky Mount, VA | LARGE TREES BLOWN DOWN IN THE TOWN OF ROCKY MOUNT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 200126
SVRRNK
VAC067-200230-
/O.NEW.KRNK.SV.W.0137.070620T0126Z-070620T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
926 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN WEST CENTRAL VIRGINIA
* UNTIL 1030 PM EDT
* AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FERRUM...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FERRUM...
SYDNORSVILLE...
SONTAG...
WESTERN SMITH MOUNTAIN LAKE...
PENHOOK...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3689 8024 3683 7999 3680 7972 3696 7961
3719 7983
$$
KK3 follow-up statements
000
WWUS51 KRNK 200134
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
934 PM EDT TUE JUN 19 2007
VAC067-200230-
/O.CON.KRNK.SV.W.0137.000000T0000Z-070620T0230Z/
FRANKLIN VA-
934 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR FRANKLIN COUNTY...
AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FERRUM...MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALLAWAY...SYDNORSVILLE...SNOW CREEK...ROCKY MOUNT...SONTAG...
WIRTZ...BURNT CHIMNEY...WESTERN SMITH MOUNTAIN LAKE AND PENHOOK.
LAT...LON 3689 8024 3683 7999 3680 7972 3696 7961
3719 7983
$$
KK000
WWUS51 KRNK 200147
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
946 PM EDT TUE JUN 19 2007
VAC067-200230-
/O.CON.KRNK.SV.W.0137.000000T0000Z-070620T0230Z/
FRANKLIN VA-
946 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR FRANKLIN COUNTY...
AT 944 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ROCKY MOUNT...MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SYDNORSVILLE...SNOW CREEK...SONTAG...WIRTZ...BURNT CHIMNEY...PENHOOK
AND SMITH MOUNTAIN LAKE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3689 8023 3683 7998 3680 7971 3696 7960
3719 7982
$$000
WWUS51 KRNK 200228
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1029 PM EDT TUE JUN 19 2007
VAC067-200239-
/O.EXP.KRNK.SV.W.0137.000000T0000Z-070620T0230Z/
FRANKLIN VA-
1029 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY EXPIRES AT
1030 PM EDT...
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3689 8023 3683 7998 3680 7971 3696 7960
3719 7982
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:28 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 19, 7:28 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 728 PM EDT TUE JUN 19 2007 .SYNOPSIS... COLD FRONT PUSHES THROUGHT THE AREA TONIGHT AND OFF THE COAST WEDNESDAY NIGHT. HIGH PRESSURE BUILDS IN FOR THURSDAY AND FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORM WATCH NUMBER 420 IN EFFECT UNTIL 11 PM EDT...FOR PORTIONS OF SE WV AND WESTERN VA...THE HIGHLANDS...AND SRN SHENANDOAH VALLEY. MAIN CONCERN AGAIN WITH CONVECTIVE COVERAGE OVERNIGHT AS ONGOING PULSE NATURE TSRA POSSIBLY GIVES WAY TO MORE LINEAR NATURE FEATURE AHEAD OF THE ACTUAL COLD FRONT OVERNIGHT. HOWEVER GIVEN STRONG INSTABILITY AND THETA-E OVER THE NORTHERN ZONES...EXPECT MAY SEE COVERAGE INCREASE THERE OVER THE NEXT COUPLE OF HOURS BEFORE BOUNDARY ARRIVES. THUS PLAN TO GO MORE IN LINE WITH CHANCE POPS ESPCLY WEST/NORTH THIS EVENING...AND THEN TRANSITION INTO LIKELY POPS MAINLY WESTERN SLOPES TOWARD 00Z THRU MIDNIGHT. LATEST MODELS ARE ALSO QUITE SLOW TO PUSH MAIN BODY OF LIFT EAST GIVEN CUTOFF TO SOME DEGREE BY OLD MCV TOWARD THE GULF COAST AND STRENGTH OF RIDGE. BEST DYNAMICS LOOK TO ALSO CLIP BY TO THE NORTH WITH STRONGER SHEAR PROFILE ACROSS THE MID ATLANTIC. TIMING OF MAIN AXIS OF DEEP RH CRITICAL TO ADDED SEVERE POTENTIAL SINCE APPEARS WILL BE LATE EVENING UPON CROSSING THE WESTERN SLOPES WHERE MAJORITY SHOULD WEAKEN. HOWEVER WITH SLOWING AND LINGERING INSTABILITY APPEARS WILL NEED TO KEEP CHANCE POPS GOING MOST ZONES EVEN AFTER MIDNIGHT. SINCE MOIST DEWPOINTS LOOK TO LINGER AND WITH SLOW COOL ADVECTION...PLAN TO STAY ON THE WARM SIDE OF MOS OVERNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... APPEARS DRIER AIR WILL PUSH THE FRONT EAST OF THE FORECAST AREA BY WEDNESDAY MORNING...SO WILL BE BRINGING IN LOWER DEWPOINTS TO THE AREA WEDNESDAY AFTERNOON. KEPT LINGERING SLIGHT CHANCE OF SHOWERS EARLY WED MORNING...MAINLY IN THE PIEDMONT. MODELS AGREE ON HIGH PRESSURE CONTROLLING THE WEATHER INTO THURSDAY NIGHT WITH COOLER TEMPERATURES. FRIDAY...SOME DIFFERENCES IN THE NAM/GFS...WITH THE NAM MORE AGRESSIVE WITH AN MCS MOVING ESE ACROSS THE OH VLY INTO THE MID ATLANTIC FRIDAY AFTERNOON. THE GFS IS WEAKER AND SHEARS IT OUT. AT THIS TIME WILL KEEP OUR FORECAST AREA DRY...AS MAIN ENERGY WILL PASS JUST NORTH OF US. INCREASING CLOUD COVER FROM THIS SYSTEM TO AFFECT THE SHENANDOAH VALLEY AND HIGHLANDS...EAST TO THE PIEDMONT BY FRIDAY AFTERNOON. TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW NORMAL THU NIGHT- FRIDAY...WITH A WEAK NW FLOW. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... LOW PRESSURE WILL MOVE INTO THE OHIO VALLEY SAT...AND WEAKEN ACROSS THE NORTHEAST SUNDAY. FRONTAL BOUNDARY LINGERS SOMEWHERE ACROSS THE MID ATLANTIC AS MODELS ARE BECOMING DIVERGENT ON A SOLUTION...WITH ONE HAVING THE FRONT AS FAR SOUTH AS GEORGIA...AND THE OTHER IN MAINE SUN-MON. SAT STILL LOOKS LIKE BEST CHANCE FOR STORMS...AS THE LOW MOVES ACROSS TO THE NORTH...WITH MORE A DIURNAL TREND SUN-TUE...AS THE FRONTAL BOUNDARY WILL BE WEAK...BUT PROVIDE ENOUGH CONVERGENCE FOR ISOLATED/SCATTERED COVERAGE...ESPECIALLY THE MOUNTAINS. BY TUESDAY...THE FRONT WILL BE MOVING EAST OF THE AREA WITH A WEAK TROUGH SET UP ACROSS THE PIEDMONT. LOOKS LIKE WE WILL HEAT UP ONCE AGAIN BY THE MIDDLE OF NEXT WEEK. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... TSTORMS JUST OUTSIDE OF KBLF WILL IMPACT THE AIRPORT IMMEDIATELY. SOME BRIEF IFR VIS MAY OCCUR WITHIN THE HOUR AS THE HEAVY RAIN BEGINS. ELSEWHERE...EXEPCTING MAIN LINE OF TSTORMS TO CROSS IN A WEAKER FORM NEAR 4Z IN THE WEST AND 6Z IN THE EAST...WITH SOME GUSTS TO 25KTS POSSIBLE. EXPECTING A CALMER MORNING AND AFTERNOON IN THE WEST TOMORROW...WITH A WEAK TROUGH REMAINING IN THE EAST...WHICH MAY BE ENOUGH FOR VCTS IN LATER TAF ISSUANCES AT KDAN. ENOUGH BREAKS SHOULD DEVELOP IN THE CLOUDS AT KLWB FOR AT LEAST VFR CONDITIONS...PERHAPS EVEN IFR VIS AND CEILINGS JUST BEHIND THE FRONT NEAR 10Z. THE FRONT WILL SAG ACROSS THE PIEDMONT WED MORNING WITH ANY CONVECTION ENDING BY EARLY AFTERNOON. HOWEVER SINCE THINK MAJORITY LIKELY WILL SHIFT SE OF THE EASTERNMOST SITES WILL NOT INCLUDE SHRA MENTION WED MORNING FOR NOW. MUCH DRIER AIR MOVES INTO THE REGION WITH VFR CONDITIONS EXPECTED FOR WEDNESDAY NIGHT AND THURSDAY. THE NEXT FRONT COMES THROUGH THE AREA OVER THE WEEKEND. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WP NEAR TERM...JH SHORT TERM...WP LONG TERM...WP AVIATION...KM
Hazardous weather outlook, Jun 19, 3:07 PM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 307 PM EDT TUE JUN 19 2007 NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-201915- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- HALIFAX-CHARLOTTE- 307 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VAZ007-009>014-018-022-023-034-035-045>047-WVZ042-201915- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ROANOKE- BOTETOURT-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER- 307 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. AS THE COLD FRONT APPROACHES...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ019-020-024-WVZ043>045-201915- ALLEGHANY VA-BATH-ROCKBRIDGE-SUMMERS-MONROE-GREENBRIER- 307 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AS THE COLD FRONT APPROACHES THIS EVENING...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 19, 6:29 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL RICHLANDS 37.10N 81.80W
06/19/2007 E1.00 INCH TAZEWELL VA PUBLIC
&&
JWHITESpecial weather statement, Jun 19, 6:46 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 646 PM EDT TUE JUN 19 2007 VAZ045-192345- CAMPBELL VA- 646 PM EDT TUE JUN 19 2007 AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RUSTBURG...MOVING NORTH AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...LYNCHBURG AT 700 PM EDT... WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Local storm report, Jun 19, 6:50 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
650 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG RICHLANDS 37.10N 81.80W
06/19/2007 TAZEWELL VA TRAINED SPOTTER
TREES UPROOTED AND LARGE BRANCHES BROKEN
&&
KAMLocal storm report, Jun 19, 7:51 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
751 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL PRINCETON 37.37N 81.10W
06/19/2007 M0.75 INCH MERCER WV COUNTY OFFICIAL
&&
JWHITELocal storm report, Jun 19, 8:57 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
857 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG WALNUT COVE 36.29N 80.14W
06/19/2007 STOKES NC COUNTY OFFICIAL
TREES BLOCKING ROAD
0835 PM TSTM WND DMG KING 36.28N 80.36W
06/19/2007 STOKES NC COUNTY OFFICIAL
TREES BLOCKING ROAD
&&
JWHITELocal storm report, Jun 19, 9:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
921 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 SE STUART 36.59N 80.23W
06/19/2007 PATRICK VA TRAINED SPOTTER
TREES BLOCKING VFW ROAD AT PATRICK SPRINGS
&&
JWHITEThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:47 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 43 min |
| Jun 19, 9:15 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 38 min |
| Jun 19, 10:41 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 64 min |
| Jun 19, 11:28 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 54 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.